# SDR CA040820002

- Difficulty date: August 15, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 22,934 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: FIN6208VC
- Condition: Burned
- Location: Lcd Monitor
- Stage of operation: IN
- How discovered: V
- Nature of condition: H, M
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ARRIVED WITH AN INOPERATIVE LCD MONITOR FOR PASSENGER ENTERTAINMENT SYSTEM.  AFTER INVESTIGATION, FOUND ONE OF THE ENTERTAINMENT CONNECTORS BADLY BURNED WITH SEVERAL PINS COMPLETELY GONE, IN THE PASSENGER COMPARTMENT CEILING.  CONNECTOR WAS REPLACED AND COMPLETE SYSTEM WAS VERIFIED.  A FLEET CAMPAIGN WAS INITIATED AND A ROUTINE INSPECTION WAS INTRODUCED IN THE A CHECK MAINTENANCE PROGRAM.
